Thyroid Dysfunction

Various disorders can result when your thyroid gland does not produce enough hormones or if it produces too much of these hormones. The common disorders that result from thyroid dysfunction are hyperthyroidism, hypothyroidism, Hashimoto's disease, goiter, thyroid nodules, and Graves' disease.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

How do I overcome erectile dysfunction and thyroid issues?

Query: Hello doctor, I am suffering from a thyroid problem. My TSH level is on the higher side. At present, I am taking 50 mg Thyroxine. For the last 4 or 5 months, I have been suffering from erectile dysfunction. Please give me a proper solution.  Read Full »


Dr. Ashok Kumar Choudhary

Answer: Hi, Welcome to icliniq.com. Unfortunately, the information provided at this stage is very limited, and it is difficult to interpret and make conclusions.I request you to post the following details: Your age. How the problem started, whether it was of acute (sudden) onset or on and off initiall...  Read Full »

What could cause random muscle twitching and shaking feeling all over the body?

Query: Hi doctor, I hope you are well and hopefully will be able to answer some of my concerns. For the past three months, I have been experiencing some unusual symptoms which have given me cause for concern. First of all, I am a 28-year-old female. Before three months, I started to experience a sort of ...  Read Full »


Dr. Aida Abaz Quka

Answer: Hello, Welcome to icliniq.com. I passed carefully through your question and would explain that we can exclude ALS (amyotrophic lateral sclerosis), considering the fact that you have sensory complaints (tingling and burning sensation). From the other hand, this would be an exceptional diagnosis at ...  Read Full »

It has been five months since I got my period after delivery. Am I pregnant?

Query: Hi doctor, I delivered a baby about seven months ago. I got my first period five months after my delivery. I had only very light periods for two days. I did a urine pregnancy test several times, and it all came negative. Today I went to the laboratory and did a urine pregnancy test, yet it was negat...  Read Full »


Dr. Manwani Saloni Dilip

Answer: Hello, Welcome to icliniq.com. I can understand your concern. However, let me assure you that I am certain it is not a pregnancy you are dealing with. Are you taking any hormonal contraceptives? My advice is to get a few laboratory tests like TSH (thyroid-stimulating hormone) done and maybe an ult...  Read Full »

I am a 33-year-old male, and the left side of my body feels weak compared to the right. Why?

Query: Hello doctor, I am a 33-year-old male suffering from weak nerves and tickling sensations in the left side of the head, hand, and leg. My head feels heavy, and I also suffer from migraine and muscle weakness. I have a dust allergy and knee pain, also. My main problem is that the left side of my body...  Read Full »


Dr. Aida Abaz Quka

Answer: Hello, Welcome to icliniq.com. Your symptoms could be related to an allergic reaction or a metabolic disorder. But the fact that you feel weakness in the left side of the body could be related to a brain lesion or malformation. For this reason, I recommend performing a brain MRI (magnetic resona...  Read Full »

My lymphocyte count increased by 1000 in eight days. What is wrong with me?

Query: Hello doctor, My age is 27 years, my height is 5’4," and my weight is 65. I have trigeminal neuralgia, for which I take Lyrica 75 mg during flare-ups. I recently had a blood test that indicated low vitamin D (6 ng/ml), for which the doctor advised me to take a D-rise of 60,000 IU/week for eight w...  Read Full »


Dr. Dalia Mostafa Nayel

Answer: Hello, Welcome to icliniq.com. Your increased WBC and lymphocytes, I could certainly relate it to your trigeminal neuralgia as this is an inflammation of a nerve which would rise WBC levels even if you are in recovery period with no symptoms. But, what I am concerned about is your appetite and...  Read Full »

I am overweight and have elevated TSH levels despite taking medications. Kindly help.

Query: Hello doctor,I have had thyroid issues for six years. My TSH level is 8.6 mlU/L, and my weight is 102 Kg. What medication should I take to control the thyroid levels and lose weight? I am currently taking Thyronorm 150 mcg.Thank you.  Read Full »


Dr. Shaikh Sadaf

Answer: Hello,Welcome to icliniq.com.I read your query and understand your concern. From what you have mentioned, it appears that you have hypothyroidism. I suggest that instead of increasing your dose of Thyronorm, which is giving you palpitations, it is better to continue at your current dose. Try to take...  Read Full »

I have thyroid disorder-associated symptoms. Which tests should I undergo to confirm if I have it?

Query: Hi doctor, I suspect I have a hormone issue, which seems to be related to my thyroid. Because I have most of the symptoms listed with thyroid problems, which include a burning sensation in the neck, fatigue, insomnia, anxiety, depression, increased appetite, intense cravings, weight gain, night swea...  Read Full »


Dr. Mashfika N Alam

Answer: Hi, Welcome to icliniq.com. I went through your query and understood your concern. First of all, your symptoms are a mix of both hyper and hypothyroidism, making it unlikely for either to be the diagnosis. This, in addition to the TSH (thyroid-stimulating hormone) level, rules out a thyroid disor...  Read Full »

I have thyroid, and I stopped taking medications as the test results were normal. Is my balding due to thyroid dysfunction?

Query: Hello doctor, I am a 41-year-old female. My height is 5'2 feet, and my weight is 60 kg. I have baldness due to hair loss at the partition. I have thyroid disorder and stopped taking the medications for the last three months as my thyroid results were normal. Kindly suggest.  Read Full »


Dr. Sandhya Narayanan Kutty

Answer: Hello, Welcome to icliniq.com. As per the history provided, frontal hair thinning with hair loss and widening of the scalp are signs of FPHL (female pattern hair loss), primarily due to genetic reasons, including a family history of FPHL. Other factors that can cause balding are hormonal fluctuati...  Read Full »

I have symptoms of hyperthyroidism despite having normal T3 and T4 levels. Why?

Query: Hello doctor, I have symptoms like severe hair fall, swelling in my throat, a shaky feeling in my thyroid, blurred eyes, and mood swings. Also, the tablet Thyroxine has stopped making me feel better. However, I cannot sleep without taking a dose. The symptoms have worsened in the last one to two ye...  Read Full »


Dr. Thiyagarajan. T

Answer: Hello, Welcome to icliniq.com. I understand your concern. T4 (Thyroxine) value of 22 ug/dL is high, and TSH (thyroid-stimulating hormone) of 0.2 mIU/L is below normal. I suggest you decrease the dose of tablet Thyroxine to 150 mcg daily and recheck TSH and free T4 after six weeks. Your symptoms ...  Read Full »

Are my hair loss, skin pigmentation, weight gain and sleep disorder due to my thyroid issues?

Query: Hi doctor,I am a 37-year-old female of weight 65 kg and height 5 feet 1 inch. I took Thyrox 50 mg for one year, and I am currently taking Thyrox 25 mg. Now, I face extreme hair loss and hair dryness, skin pigmentation near eyebrows, and sleep disorder. My weight is also increasing. One week back, I ...  Read Full »


Dr. Zulfiqar Ahmed

Answer: Hi, Welcome to icliniq.com. I understand your concern. Thyroid dysfunction can lead to hair thinning. The dose you are taking is relatively low, but your thyroid function tests are fine. I would like to know the following: 1) Do you have any other symptoms like constipation, feeling low mood, tir...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.